Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 101, NWS Little Rock, AR

December 21, 20135 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Dec 21, 2013, 12:19 PM CST for 5 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 12:19 PM CST (18:19 UTC)
Expired
Dec 21, 2013, 3:30 PM CST
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 3:30 PM CSTFLASH FLOODGeorgetown, ARTHE WESTBOUND LANE OF HIGHWAY 36 EAST HAS CAVED IN DUE TO A WASHOUT...AND HAS BEEN BARRICADED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 191 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 518 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
518 m²/s²
0-3 km storm-relative helicity
610 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WGUS54 KLZK 211819
FFWLZK
ARC067-095-117-145-147-212130-
/O.NEW.KLZK.FF.W.0101.131221T1819Z-131221T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 PM CST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 330 PM CST

* AT 1219 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF HEAVY RAINFALL ALONG A LINE EXTENDING FROM 5 MILES EAST
  OF MCCRORY TO DES ARC. DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4
  INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE
  PAST 6 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS
  LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DES ARC...            AUGUSTA...            WEST POINT...
  TUPELO...             PRYOR...              MCFADDEN...
  MCCRORY...            HURRICANE LAKE WMA... HUNTER...
  ALGOA...              PATTERSON...          GEORGETOWN...
  ZENT...               WORDEN...             WIVILLE...
  WELDON...             WALKER...             VINITY CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3499 9106 3499 9114 3493 9114 3475 9139
      3508 9182 3559 9105 3554 9103 3501 9103

$$

226

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Dec 21, 5:51 AM CST, 6 hours 28 minutes earlier.

Area forecast discussion, Dec 21, 5:51 AM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
551 AM CST SAT DEC 21 2013

.AVIATION...
AS OF THIS MORNING THE COLD FRONT HAS BEGUN TO SURGE TO THE
SOUTHEAST PAST KLIT AND KHOT. MODELS ARE SUGGESTING THIS FRONT
WILL LIFT BACK TO THE NORTH TODAY AS THE UPPER LEVEL LOW
APPROACHES. AS A RESULT...NW WINDS THIS MORNING AT KLIT AND KHOT
SHOULD SHIFT BACK TO A MORE SOUTHERLY COMPONENT BY MIDDAY. NORTH
OF THE FRONT IFR AND LIFR CONDITIONS WILL PERSIST WITH WIND SHEAR
LIKELY AS WELL. TO THE SOUTHEAST OF THE FRONT THE BEST CHANCES FOR
CONVECTION WILL OCCUR WITH STRONG TO SEVERE STORMS POSSIBLE. GUSTY
WINDS WILL CONTINUE TO BE THE NORM ACROSS SOUTHEAST ARKANSAS.

&&

.PREV DISCUSSION... /ISSUED 324 AM CST SAT DEC 21 2013/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

SFC OBSERVATIONS SHOW COLD FRONT NEARLY STATIONARY FROM SOUTHEAST OF
MENA...TO SE OF RUSSELLVILLE...TO JUST SOUTH OF BATESVILLE THIS
MORNING. NUMEROUS SHRA/TSRA ARE ONGOING ALONG AND NORTH OF THIS
FRONT...WHICH HAVE BEEN GENERALLY DROPPING RAINFALL AMOUNTS OF 1 TO
3 INCHES SO FAR THIS MORNING. EXPECT MANY MORE HRS OF HEAVY RAINFALL
IN VICINITY OF THE FRONT THROUGH THE REST OF THIS SAT.

THE COLD AIR IS CONTINUING TO FILTER INTO THE CWA...WITH FAR NW
PORTIONS OF THE CWA SEEING TEMPS DROPPING INTO THE MID 30S. WILL
PROBABLY MENTION A RAIN/FZRA MIX FOR THIS FAR NWRN AREAS AS TEMPS
WILL BE HOVERING JUST ABOVE FREEZING THIS MORNING. EXPECT TEMPS TO
RISE BY ABOUT MID MORNING TO BECOME ALL RAIN ONCE AGAIN.

UPPER TROUGH TO THE SW OF THE STATE WILL LIFT NE INTO THE SRN PLAINS
THIS AFTERNOON...WITH SEVERAL DISTURBANCES MOVING OVER THIS STALLED
FRONT. EXPECT WIDESPREAD SHRA/TSRA TO CONTINUE IN VICINITY AND NORTH
OF THE FRONT INTO THE AFTERNOON HRS. ADDITIONAL RAINFALL AMOUNTS OF
1 TO 3 INCHES WILL BE POSSIBLE...WITH OVERALL STORM TOTAL RAINFALL
AMOUNTS STILL EXPECTED TO RANGE FROM 2 TO 4 INCHES. SOME LOCALLY
HIGHER AMOUNTS EXCEEDING 5 INCHES COULD BE SEEN. THE AXIS OF
HEAVIEST RAINFALL WILL STRETCH FROM MOUNT IDA...TO MORRILTON...TO
BATESVILLE. CONTINUED THE FFA FOR CURRENT LOCATIONS...THOUGH HAVE
EXPIRED A LARGE PORTION OF THE FFA AT 02Z SUN AS MOST PRECIP WILL BE
EXITING TO THE NE. HOWEVER...THE NERN COUNTIES WILL STILL BE IN FFA
THROUGH 06Z SUN. THE SERN COUNTIES WILL SEE OVERALL RAINFALL AMOUNTS
OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS.

THE SVR WX POTENTIAL WILL PERSIST FOR THIS SAT AS THE UPPER TROUGH
LIFTS NE AND BECOMES NEGATIVELY TILTED. AS THIS OCCURS...SFC LOW
WILL DEVELOP AND LIFT NE ALONG THE STALLED FRONT. ALONG AND SE OF
THIS AXIS WILL SEE THE BEST POTENTIAL FOR SVR WX AS FORECAST SFC
BASED INSTABILITY WILL BE ON THE ORDER OF 500 TO 1000 J/KG IN THIS
REGION. THIS WILL BE IN CONJUNCTION WITH STRONG LLJ...RESULTING IN
DEEP LAYER SHR VALUES ON THE ORDER OF 60 KTS. LOW LEVEL SHR WILL
ALSO BE HIGH...WITH 0 TO 1 KM BULK SHR OF AROUND 40 KTS...WITH
IMPRESSIVE FORECAST CURVED HODOGRAPHS. AS A RESULT...THERE WILL BE A
THREAT FOR TORNADOES AS WELL AS DAMAGING WINDS. AGAIN...THE BEST
THREAT FOR SVR WX WILL BE ACROSS THE SERN THIRD OF THE STATE...WHICH
WOULD BE THE BEST REGION FOR MORE DISCRETE STORMS.

BREEZY CONDITIONS WILL BE SEEN AS THE SFC LOW PRESSURE DEVELOPS AND
MOVES OVER THE STATE. AS A RESULT...CONTINUE LAKE WIND ADV THROUGH
THIS EVENING AS WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF
30 TO 40 MPH POSSIBLE.

MOST OF THE MOISTURE WILL EXIT THE REGION TO THE NE SAT NIGHT INTO
SUN MORNING...WITH THE THREAT FOR FLASH FLOODING DIMINISHING.
HOWEVER...THERE COULD BE ENOUGH WRAP AROUND MOISTURE TO GENERATE
SOME RAIN/SNOW OR RAIN/SLEET MIX ACROSS THE NRN AND NERN COUNTIES ON
SUN. LITTLE OR NO ACCUMULATIONS ARE EXPECTED.

DRY CONDITIONS WILL THEN BE SEEN THROUGH THE REST OF THE SHORT TERM
PERIOD. TEMPS WILL REMAIN BELOW NORMAL AS HIGH PRESSURE MOVES ACROSS
THE REGION.

LONG TERM...WEDNESDAY THROUGH FRIDAY

OVERALL A FAIRLY QUIET LONG TERM IS EXPECTED WITH ONLY ONE CHANCE
FOR PRECIPITATION. PERIOD STARTS WITH HIGH PRESSURE DEPARTING TO THE
EAST AND A COLD FRONT APPROACHING FROM THE WEST ON CHRISTMAS NIGHT.
HOW MUCH AVAILABLE MOISTURE THERE WILL BE IS THE BIG QUESTION WITH
THIS SYSTEM. GFS WAS THE DRIEST OF THE MODELS AND THE CANADIAN WAS
THE WETTEST...WHILE THE EURO WAS IN THE GOLDILOCKS ZONE AND SEEMED
MOST REASONABLE. AS A RESULT...TENDED TO FAVOR THE EURO SOLUTION
WITH THIS SYSTEM. THERE WILL BE THE POSSIBILITY FOR SOME WINTER
WEATHER ACROSS NORTHERN ARKANSAS...BUT WITH LIMITED MOISTURE
AVAILABLE NOT EXPECTING MUCH IN THE WAY OF ACCUMULATIONS. CONTINUED
WITH SLIGHT CHANCE POPS IN THE FORECAST AS CONFIDENCE STILL REMAINS
LOW. TEMPERATURES THROUGH THE LONG TERM WILL REMAIN NEAR NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     65  39  48  26 / 100  70  20  10
CAMDEN AR         75  46  57  31 / 100  50  10  10
HARRISON AR       41  31  40  20 / 100  50  20  10
HOT SPRINGS AR    73  40  50  28 / 100  30  20  10
LITTLE ROCK   AR  73  43  52  29 / 100  50  20  10
MONTICELLO AR     77  50  61  32 / 100  80  10  10
MOUNT IDA AR      72  37  47  26 / 100  20  20  10
MOUNTAIN HOME AR  46  34  43  22 / 100  60  20  10
NEWPORT AR        69  42  50  27 / 100  80  20  10
PINE BLUFF AR     75  47  56  31 / 100  70  10  10
RUSSELLVILLE AR   58  38  49  26 / 100  30  20  10
SEARCY AR         69  41  51  28 / 100  60  20  10
STUTTGART AR      73  45  54  30 / 100  70  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLEBURNE-FULTON-
INDEPENDENCE-IZARD-JACKSON-PRAIRIE-SHARP-STONE-WHITE-WOODRUFF.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR BAXTER-BOONE-CLARK-
CONWAY-DALLAS-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-
JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-
PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-VAN BUREN-YELL.

LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-
OUACHITA-PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF.

&&

AVIATION...225
Hazardous weather outlook, Dec 21, 9:25 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
925 AM CST SAT DEC 21 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
925 AM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT IS MOVING QUICKLY THROUGH SOUTHEAST ARKANSAS AT
THIS TIME. THIS BOUNDARY IS BRINGING HEAVY RAIN TO PARTS OF SOUTH AND
SOUTHEAST ARKANSAS WITH LIGHT TO MODERATE RAIN ELSEWHERE. AS MUCH AS
3 INCHES OF RAIN...WITH AMOUNTS APPROACHING 5 INCHES IN SOME AREAS
HAS ALREADY FALLEN AND NUMEROUS FLASH FLOOD WARNINGS ARE IN EFFECT.

RAIN WILL CONTINUE THROUGH THE MAJORITY OF THE DAY WITH SOME AREAS
SEEING ADDITIONAL RAINFALL AMOUNTS NEAR 2 INCHES. THERE IS A CHANCE
THE FRONT MAY RETREAT BACK TO THE NORTH ENHANCING RAINFALL AMOUNTS
EVEN MORE.

A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT FOR MUCH OF ARKANSAS
THROUGH SATURDAY EVENING.

STRONG TO SEVERE STORMS WILL BE POSSIBLE IN ARKANSAS WITH THE
SOUTHEAST PART OF THE STATE HAVING THE BEST CHANCES OF SEEING SEVERE
WEATHER. STORM IMPACTS MAY INCLUDE DAMAGING WINDS...WITH TORNADOES
POSSIBLE. THE SEVERE THREAT WOULD ALSO INCREASE FURTHER NORTH IF THE
FRONT DOES BACK UP.

WINDS WILL BE STRONG ON SATURDAY AS WELL WITH WIND GUSTS UP TO 35
MILES PER HOUR MAINLY TO THE SOUTH OF THE AFOREMENTIONED COLD
FRONT. AS A RESULT A LAKE WIND ADVISORY IS IN EFFECT.

SATURDAY NIGHT WINTRY PRECIPITATION WILL BE POSSIBLE ACROSS
PORTIONS OF NORTHERN AND NORTHWEST ARKANSAS. LITTLE TO NO
ACCUMULATIONS ARE EXPECTED WITH THIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...WITH SOME LIGHT
WINTRY PRECIPITATION POSSIBLE ACROSS THE NORTHWEST WITH NO
ACCUMULATIONS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING.

THE NEXT CHANCE FOR PRECIPITATION ENTERS THE FORECAST WEDNESDAY
NIGHT WITH A CHANCE FOR SOME WINTRY PRECIPITATION POSSIBLE ACROSS
NORTHERN ARKANSAS. AT THIS TIME IT APPEARS ANY ACCUMULATIONS WILL
NOT BE SIGNIFICANT. HOWEVER...THIS SYSTEM WILL CONTINUE TO BE
MONITORED IN FUTURE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THROUGH THIS EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

225/56

In the hours before

Local storm report, Dec 21, 9:13 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 ENE WEST LITTLE ROCK  34.77N 92.40W
12/21/2013  E5.00 INCH       PULASKI            AR   SOCIAL MEDIA

            ONE MILE NORTH OF THE INTERSTATE 430 AND 630 EXCHANGE.

&&

58
Local storm report, Dec 21, 9:39 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
939 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      YELLVILLE               36.23N 92.69W
12/21/2013                   MARION             AR   EMERGENCY MNGR

            SEVERAL COUNTY ROADS UNDER WATER.

&&

58
Local storm report, Dec 21, 9:56 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
956 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 N NORTH LITTLE ROCK   34.83N 92.26W
12/21/2013  M3.44 INCH       PULASKI            AR   NWS EMPLOYEE

            RAINFALL WAS FROM 3 PM DECEMBER 20TH TO 9 AM DECEMBER
            21ST. RAIN IS STILL FALLING.

0950 AM     HEAVY RAIN       MAUMELLE                34.86N 92.41W
12/21/2013  M3.54 INCH       PULASKI            AR   NWS EMPLOYEE

&&

58
Local storm report, Dec 21, 10:51 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HEAVY RAIN       RUSSELL                 35.36N 91.51W
12/21/2013  E4.00 INCH       WHITE              AR   SOCIAL MEDIA

            4 INCHES OF RAIN HAS BEEN REPORTED IN RUSSELL.

&&

56
Local storm report, Dec 21, 10:53 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HEAVY RAIN       SALTILLO                35.03N 92.33W
12/21/2013  M4.03 INCH       FAULKNER           AR   SOCIAL MEDIA

            4.03 INCHES OF RAINHAS BEEN REPORTED IN SALTILLO.

&&

56
Local storm report, Dec 21, 11:27 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1127 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HEAVY RAIN       2 N MACON               34.95N 92.17W
12/21/2013  E3.75 INCH       PULASKI            AR   NWS EMPLOYEE

            3.75 INCHES OF RAIN REPORTED 2 MILES NORTH OF MACON.

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 6:36 PM CSTSpecial Weather StatementLZKLonoke29 min
Dec 20, 9:37 PM CSTSpecial Weather StatementLZKLonoke28 min
Dec 20, 11:08 PM CSTSpecial Weather StatementLZKVan Buren47 min
Dec 20, 11:59 PM CSTSpecial Weather StatementLZKIzard, Stone46 min
Dec 21, 1:36 AM CSTSpecial Weather StatementLZKBaxter, Marion, Searcy44 min
Dec 21, 2:58 AM CSTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Searcy3 hr
Dec 21, 5:18 AM CSTFlash Flood WarningLZKBaxter, Cleburne, Conway, Izard, Logan, Pope and 4 more3 hr
Dec 21, 5:59 AM CSTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Searcy3 hr
Dec 21, 6:19 AM CSTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Perry and 5 more3 hr
Dec 21, 6:25 AM CSTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more3 hr
Dec 21, 6:28 AM CSTFlash Flood WarningLZKClark, Garland, Hot Spring, Pike3 hr
Dec 21, 7:11 AM CSTFlash Flood WarningLZKDallas, Grant, Hot Spring, Jefferson, Lonoke, Prairie and 3 more3 hr
Dec 21, 8:22 AM CSTFlash Flood WarningLZKBaxter, Conway, Johnson, Logan, Marion, Newton and 5 more3 hr
Dec 21, 8:34 AM CSTFlash Flood WarningLZKJackson, Prairie, White, Woodruff6 hr
Dec 21, 9:24 AM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 5 more3 hr
Dec 21, 9:55 AM CSTFlash Flood WarningLZKDallas, Grant, Hot Spring, Jefferson, Lonoke, Prairie and 3 more3 hr
Dec 21, 11:12 AM CSTRiver Flood WarningLZKRandolph22 hr
Dec 21, 11:12 AM CSTRiver Flood WarningLZKLawrence, Randolph33 hr
Dec 21, 11:30 AM CSTRiver Flood AdvisoryLZKFulton, Sharp36 hr
Dec 21, 11:34 AM CSTRiver Flood WarningLZKSaline23 hr
Dec 21, 11:40 AM CSTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Dallas, Desha, Grant and 6 more4 hr
Dec 21, 11:43 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln47 min
Dec 21, 11:45 AM CSTRiver Flood WarningLZKClark, Hot Spring33 hr
Dec 21, 11:45 AM CSTRiver Flood WarningLZKCalhoun, Ouachita7 days
Dec 21, 11:45 AM CSTRiver Flood WarningLZKBradley, Calhoun, Union15 days
Dec 21, 11:55 AM CSTFlash Flood WarningLZKJohnson, Logan, Montgomery, Newton, Polk, Pope and 4 more3 hr
Dec 21, 12:27 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 5 more3 hr
Dec 21, 12:41 PM CSTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 3 more3 hr
Dec 21, 1:15 PM CSTFlash Flood WarningLZKDallas, Grant, Hot Spring, Jefferson, Lonoke, Prairie and 3 more3 hr
Dec 21, 1:48 PM CSTSpecial Weather StatementLZKBradley27 min
Dec 21, 1:57 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe33 min
Dec 21, 2:30 PM CSTSpecial Weather StatementLZKDesha, Drew30 min
Dec 21, 2:38 PM CSTRiver Flood WarningLZKFulton, Sharp18 hr
Dec 21, 2:49 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln41 min
Dec 21, 3:01 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln29 min
Dec 21, 3:26 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln34 min
Dec 21, 3:27 PM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Lincoln3 hr
Dec 21, 3:30 PM CSTAreal Flood WarningLZKBaxter, Cleburne, Conway, Dallas, Faulkner, Fulton and 20 more3 hr
Dec 21, 3:38 PM CSTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 8 more3 hr
Dec 21, 4:14 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln46 min
Dec 21, 4:40 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew50 min

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.